# SDR ASOA201101133

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 22,506 hours, 19,402 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 574-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM CAP ANGLE CORRODED AROUND FASTENER HOLES BETWEEN FS 574-620, OTBD SIDE OF RBL 27.  REMOVED FLOORBEAM CAP ANGLE IAW SRM 51-42-21 AND SRM 51-42-22.  FLOORBEAM CAP ANGLE INSTALLED.
